# SDR G60A035

- Difficulty date: September 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N600GC
- Make and model: Doug DC-10-30F
- Aircraft serial: 46965
- System (JASC): 2350 · Audio Integrating System
- Part: Audio Control
- Part number: CP1600A
- Condition: Failed
- Location: F/E'S Panel
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

F/E AUDIO CONTROL PANEL INOPERATIVE AND STARTED SMOKING.  DISCONNECTED CONTROL PANEL.  REMOVED AND REPLACED AUDIO CONTROL PANEL AND SYSTEM OPS CHECK NORMAL IAW MM 23-44-00.  (M)
